# SDR UPS06447478

- Difficulty date: July 6, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1M FUEL TANK WS 862 RIB LOWER CHORD AT STR 6 FOUND CRACK, CRACK LENGTH 1/2").  LWR CHORD REPAIRED AS PER SRM 57-10-05 FIG 3
